Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TheCaptain

Help, somewhat urgent.

Hello all, been a while since I posted. Here's my status. Been on 80 mg of accutane for 5 months now ( I weight 180 pounds), have the usual symptoms, dry face, dry lips, very tired alot of the time, decreased appetite. And only one or two small break outs after the IB. My face looks a lot better, but its hard to say since I have to keep rubbing moisturize on it!

I'm very happy with my results, until a few days ago when I got my final month supply. Maybe I'm paranoid but, my arms are all broken out with hives (never had them before) and right now my throat hurts. It says one of the symptoms of being allergic to accutane are hives and sore/swollen throat. But I've been on it for 5 months? Should I worry? Should I stop taking it? Can you suddenly just become allergic to it?

I'm thinking I'll keep taking it, but if anything gets worse, stop. I'm so close to the end! But this stuff is pretty dangerous. Need some advice from you experts.

Share this post


Link to post
Share on other sites

i don't know, definitely call your doctor and start taking benadryl. you are having an allergic reaction to something, either the accutane or something else. maybe you should stop the accutane for now too.

Share this post


Link to post
Share on other sites
Hello all, been a while since I posted. Here's my status. Been on 80 mg of accutane for 5 months now ( I weight 180 pounds), have the usual symptoms, dry face, dry lips, very tired alot of the time, decreased appetite. And only one or two small break outs after the IB. My face looks a lot better, but its hard to say since I have to keep rubbing moisturize on it!

I'm very happy with my results, until a few days ago when I got my final month supply. Maybe I'm paranoid but, my arms are all broken out with hives (never had them before) and right now my throat hurts. It says one of the symptoms of being allergic to accutane are hives and sore/swollen throat. But I've been on it for 5 months? Should I worry? Should I stop taking it? Can you suddenly just become allergic to it?

I'm thinking I'll keep taking it, but if anything gets worse, stop. I'm so close to the end! But this stuff is pretty dangerous. Need some advice from you experts.

My throat also hurt but i only took two pills, that was about a weeks ago. I stopped taking it and im still in limbo as to whether or not i will start up again.

That pain in my throat was most likely a swollen lymph node, could be same for you.

did you notice any slight pains in your pancreas? right side below rib cage? those are the components of the immune system.

Ive heard some people say they notice themselves getting sick more often after taking accutane, seems to be something that is possible i suspect accutane affects your immune system as well, as do many chemotherapy agents, accutane included.

Share this post


Link to post
Share on other sites

^ Thanks for that post. No pancreas pain, but I have a variety of other "mental" side effects, such as tiredness, lack of concentration, general laziness and not feeling like going out. I'm relatively happy though, so it's not changing my life. Being on accutane is annoying though!

My real question is, I had moderate acne, and been taking 80 mg/day for 4 months total, would skipping the 5th month affect my results? I really can't afford mentally or financially to go on a second course. My face looks fine now, and has for a few months.

My hives on my arms are small, but came well before the sore throat. Maybe theirs a progression or something, my pancreas is next. :( How could I develop an allergy after taking it for 4 months. I'm not going to take it for a few days, see what happens.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×